Bounded transformations of Banach spaces of generalized functions, realizable by dynamical systems
Differencialʹnye uravneniâ, Tome 5 (1969) no. 6, pp. 992-1001
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_6_a1,
author = {S. T. Zavalishchin},
title = {Bounded transformations of {Banach} spaces of generalized functions, realizable by dynamical systems},
journal = {Differencialʹnye uravneni\^a},
pages = {992--1001},
year = {1969},
volume = {5},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_6_a1/}
}
S. T. Zavalishchin. Bounded transformations of Banach spaces of generalized functions, realizable by dynamical systems. Differencialʹnye uravneniâ, Tome 5 (1969) no. 6, pp. 992-1001. http://geodesic.mathdoc.fr/item/DE_1969_5_6_a1/